Boundary value problem for the second order impulsive delay differential equations
Abstract
We present some existence and uniqueness result for a boundary value problem for functional differential equations of second order with impulses at fixed points.
References
A. Cabada, J.J. Nieto, D. Franco, S.I. Trofimchuk, A generalization of the monotone method for second order periodic boundary value problem with impulses at fixed points, Dynam. Contin. Discrete Impuls. Systems 7 (2000), no. 1, 145–158.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Wei Ding, Maoan Han, Periodic boundary value problem for the second order impulsive functional differential equations, Indian J. Pure Appl. Math. 35 (2004), no. 8, 949–968.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.R. Graef, A. Ouahab, Some existence and uniqueness results for impulsive functional differential equations with variable times in Fréchet spaces, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 14 (2007), no. 1, 27–45.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Dajun Guo, A class of second-order impulsive integro-differential equations on unbounded domain in a Banach space, Appl. Math. Comput. 125 (2002), no. 1, 59–77.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Xilin Fu, Baoqiang Yan, The global solutions of impulsive retarded functionaldifferential equations, Int. J. Appl. Math. 2 (2000), no. 3, 389–398.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V. Lakshmikantham, D.D. Baˇınov, P.S. Simeonov, Theory of impulsive differential equations, Series in Modern Applied Mathematics, 6, World Scientific Publishing Co., Inc., Teaneck, NJ, 1989.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Jianli Li, Jianhua Shen, Periodic boundary value problems for delay differential equations with impulses, J. Comput. Appl. Math. 193 (2006), no. 2, 563–573.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Long Tu Li, Zhi Cheng Wang, Xiang Zheng Qian, Boundary value problems for second order delay differential equations, Appl. Math. Mech. (English Ed.) 14 (1993), no. 6, 573–580.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Bing Liu, Positive solutions of second-order three-point boundary value problems with change of sign, Comput. Math. Appl. 47 (2004), no. 8-9, 1351–1361.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A.M. Samoˇılenko, N.A. Perestyuk, Impulsive differential equations, World Scientific Series on Nonlinear Science, Series A: Monographs and Treatises, 14, World Scientific Publishing Co., Inc., River Edge, NJ, 1995.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L. Skóra, Boundary value problems for second order delay differential equations, Opuscula Math. 32 (2012), no. 3, 551–558.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Haihua Wang, Haibo Chen, Boundary value problem for second-order impulsive functional differential equations, Appl. Math. Comput. 191 (2007), no. 2, 582–591. Cited on 27. Institute of Mathematics Cracow Technical University Warszawska 24 31-155 Kraków Poland E-mail: lskora@usk.pk.edu.pl Received: June 5, 2014; final version: October 20, 2014; available online: January 13, 2015.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2015 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.